MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number B10FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that after a few months the pump started passing air.When there was air in the tubing, there was no message and the device continued.The pump started showing error #8, then defective cassette.This happened while feeding the patient.The cassette issue happened with a new bag that was working then suddenly the pump indicated that it was no longer working.Additional information received stated the pump lets air up to 6 cm long pass through without an error message.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated the product was released accomplishing all quality standards.No samples were returned for evaluation.The root cause could not be determined, and no further action is needed at this time.We will continue to monitor reports and take action as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22025781
Report Number1423537-2025-00203
Device Sequence Number9125402
Product Code LZH
UDI-Device Identifier10885380177101
UDI-Public(01)10885380177101(17)261130(10)2333805964
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB10FD
Device Catalogue NumberB10FD
Device Lot Number2333805964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown